# SDR CA040713004

- Difficulty date: June 30, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 4,839 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AW46
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION RT ELEVATOR FOUND SLIGHTLY LOOSE AT TORQUE TUBE.  NUT COULD NOT BE TIGHTENED DUE TO EXCESSIVELY WORN BOLT AW4-6.  BOLT REPLACED AND NUT AN320-4.  ELEVATORS MUST BE REMOVED EVERY 400 HOURS TO ACCOMPLISH AD 80-25.  REPEATED REMOVAL AND INSTALLATION OF ELEVATOR CAUSING PREMATURE WARE OF THESE BOLTS AND POSSIBLE SUBSEQUENT ELONGATION OF HOLES TORQUE TUBE.  SUGGEST REVIEW OF AD 80-25 IS IT NECESSARY SO OFTEN.
